2019
Том 71
№ 7

All Issues

Maslov V. P.

Articles: 3
Article (Russian)

Boundary-value problems for stationary Hamilton-Jacobi and Bellman equations

Maslov V. P., Samborsky S. N.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 3. - pp. 433–447

We introduce solutions of boundary-value problems for the stationary Hamilton-Jacobi and Bellman equations in functional spaces (semimodules) with a special algebraic structure adapted to these problems. In these spaces, we obtain representations of solutions in terms of “basic” ones and prove a theorem on approximation of these solutions in the case where nonsmooth Hamiltonians are approximated by smooth Hamiltonians. This approach is an alternative to the maximum principle.

Article (Ukrainian)

Short small-amplitude wave interaction in a weakly dispersive plasma. II

Maslov V. P., Omel'yanov G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 6. - pp. 737–744

Article (Ukrainian)

Interaction between small-amplitude short waves in a weakly dispersive plasma. I

Maslov V. P., Omel'yanov G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 464–472